# SDR SWIA200717654

- Difficulty date: January 7, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 11,509 hours, 9,975 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING GEAR DOWN NOSE GEAR DID NOT COME DOWN.  RECYCLED GEAR HANDLE THREE TIMES, NO HELP.  MANUALLY EXTENDED NOSE GEAR.  REPLACED NLG PRIORITY VALVE IAW RJ 200 MM 32-33-15.  OPERATIONAL CHECKS GOOD, P/N; 4622.
